MathSciNet Relay Station
MathSciNet bibliographic data
MR481709 (58 #1808) 40C05
Mennicken, R.; Wagenführer, E. Über die Konvergenz verallgemeinerter Hillscher Determinanten. (German) Math. Nachr. 72 (1976), 21–49.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement